Alert archive / Kansas / Flood Watches in 2017

Flood Watch 2, NWS Wichita, KS

October 4, 20178 counties in Kansas

NWS Wichita, KS issued this flood watch at Oct 4, 2017, 3:10 PM CDT for 8 counties in Kansas. It took effect at Oct 5, 2017, 7:00 AM CDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2017, 3:10 PM CDT (20:10 UTC)
In effect from
Oct 5, 2017, 7:00 AM CDT
Expired
Oct 7, 2017, 1:37 AM CDT
In force
43 hr
Issued by
NWS Wichita, KS
Flood severity
None

Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Rice County, KS, Russell County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 121 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

511 
WGUS63 KICT 042010
FFAICT

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wichita KS
310 PM CDT Wed Oct 4 2017

...Potential for multiple rounds of heavy rain through Friday 
night...

KSZ032-033-047>050-051015-
/O.NEW.KICT.FA.A.0002.171005T1200Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, and Sterling
310 PM CDT Wed Oct 4 2017

...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH SATURDAY
MORNING...

The National Weather Service in Wichita has issued a

* Flood Watch for a portion of Central Kansas, including the 
  following areas, Barton, Ellsworth, Lincoln, Rice, Russell, 
  and Saline. 

* From Thursday morning through Saturday morning.

* Recent areas of heavy rain across portions of central Kansas
  have resulted in wet and saturated soils. There is the 
  potential for additional heavy rain again on Thursday night and 
  Friday afternoon and evening.

* Potential Impacts...areal flooding could occur as well as
  flooding of rivers and creeks, and low-lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts. 

You should monitor later forecasts and be alert for possible
flood warnings. Those living in flood prone areas should be
prepared to take action should flooding develop.

&&

$$
7 follow-up statements
427 
WGUS63 KICT 050840
FFAICT

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wichita KS
340 AM CDT Thu Oct 5 2017

...Additional rounds of heavy rainfall are expected later today
through Friday night...

KSZ051-052-052245-
/O.EXA.KICT.FA.A.0002.171005T1200Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson-Marion-
Including the cities of McPherson, Hillsboro, Marion, and Peabody
340 AM CDT Thu Oct 5 2017

...FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
SATURDAY MORNING...

The National Weather Service in Wichita has expanded the

* Flood Watch to include a portion of Central Kansas, including 
  the following areas, Marion and McPherson. 

* From 7 AM CDT this morning through Saturday morning.

* Recent areas of heavy rain across portions of central Kansas
  have resulted in wet and saturated soils. There is the potential
  for additional heavy rain, especially this evening and tonight,
  and again on Friday afternoon and evening. 

* Potential Impacts...areal flooding could occur as well as 
  flooding of rivers and creeks, and low-lying areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in flood prone areas should be
prepared to take action should flooding develop.

&&

$$

KSZ032-033-047>050-052245-
/O.CON.KICT.FA.A.0002.171005T1200Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, and Sterling
340 AM CDT Thu Oct 5 2017

...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING
THROUGH SATURDAY MORNING...

The Flood Watch continues for

* a portion of Central Kansas, including the following areas, 
  Barton, Ellsworth, Lincoln, Rice, Russell, and Saline. 

* From 7 AM CDT this morning through Saturday morning.

* Recent areas of heavy rain across portions of central Kansas
  have resulted in wet and saturated soils. There is the potential
  for additional heavy rain, especially this evening and tonight,
  and again on Friday afternoon and evening. 

* Potential Impacts...areal flooding could occur as well as 
  flooding of rivers and creeks, and low-lying areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in flood prone areas should be
prepared to take action should flooding develop.

&&

$$
979 
WGUS63 KICT 052054
FFAICT

Flood Watch
National Weather Service Wichita KS
354 PM CDT Thu Oct 5 2017

...Additional rounds of heavy rain expected through Friday 
night...

KSZ032-033-047>052-061100-
/O.CON.KICT.FA.A.0002.000000T0000Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, and Peabody
354 PM CDT Thu Oct 5 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* a portion of Central Kansas, including the following areas, 
  Barton, Ellsworth, Lincoln, Marion, McPherson, Rice, Russell, 
  and Saline. 

* Through Saturday morning.

* Recent areas of heavy rain across portions of central Kansas
  have resulted in wet and saturated soils. There is the potential
  for additional heavy rain through Friday night. 

* Potential Impacts...areal flooding could occur as well as 
  flooding of rivers and creeks, and low-lying areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in flood prone areas should be
prepared to take action should flooding develop.

&&

$$
815 
WGUS63 KICT 060857
FFAICT

Flood Watch
National Weather Service Wichita KS
357 AM CDT Fri Oct 6 2017


KSZ032-033-047>052-062300-
/O.CON.KICT.FA.A.0002.000000T0000Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, and Peabody
357 AM CDT Fri Oct 6 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* a portion of Central Kansas, including the following areas, 
  Barton, Ellsworth, Lincoln, Marion, McPherson, Rice, Russell, 
  and Saline. 

* Through Saturday morning.

* Recent areas of heavy rain across portions of central Kansas
  have resulted in wet and saturated soils. There is the potential
  for additional heavy rain tonight. 

* Potential Impacts...areal flooding could occur as well as 
  flooding of rivers and creeks, and low-lying areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in flood prone areas should be
prepared to take action should flooding develop.

&&

$$

Lawson
496 
WGUS63 KICT 062006
FFAICT

Flood Watch
National Weather Service Wichita KS
306 PM CDT Fri Oct 6 2017

KSZ032-033-047>052-071200-
/O.CON.KICT.FA.A.0002.000000T0000Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, and Peabody
306 PM CDT Fri Oct 6 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flood Watch continues for

* a portion of Central Kansas, including the following areas, 
  Barton, Ellsworth, Lincoln, Marion, McPherson, Rice, Russell, 
  and Saline. 

* Through Saturday morning.

* Occasional thunderstorms with locally heavy rainfall rates are
  expected this evening into the overnight hours. Due to several
  rounds of heavy rainfall that occurred in the past five days,
  additional heavy rainfall tonight will result in the potentail
  for excessive runoff and flooding. 

* Potential Impacts...flooding of low-lying areas, streams, creeks
  and a few area rivers will be possible tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in flood prone areas should be
prepared to take action should flooding develop.

&&

$$
114 
WGUS63 KICT 070214
FFAICT

Flood Watch
National Weather Service Wichita KS
914 PM CDT Fri Oct 6 2017


KSZ032-033-047-048-070315-
/O.CAN.KICT.FA.A.0002.000000T0000Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, and Wilson
914 PM CDT Fri Oct 6 2017

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of Central Kansas has been
cancelled. 

The threat for heavy rain has ended across this area. Localized 
flooding may be ongoing as water recedes from earlier rainfall.
Some low water crossings may be impassible in flood prone areas.

$$

KSZ049>052-071200-
/O.CON.KICT.FA.A.0002.000000T0000Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saline-Rice-McPherson-Marion-
Including the cities of Salina, Lyons, Sterling, McPherson, 
Hillsboro, Marion, and Peabody
914 PM CDT Fri Oct 6 2017

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

The Flood Watch continues for

* a portion of Central Kansas, including the following areas, 
  Marion, McPherson, Rice, and Saline. 

* Until 7 AM CDT Saturday.

* Occasional thunderstorms with locally heavy rainfall rates are 
  expected this evening into the overnight hours. Due to several 
  rounds of heavy rainfall that occurred in the past five days, 
  additional heavy rainfall tonight will result in the potential 
  for excessive runoff and flooding. 

* Potential Impacts...flooding of low-lying areas, streams, 
  creeks and a few area rivers will be possible tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in flood prone areas should be
prepared to take action should flooding develop.

&&

$$

Howerton
174 
WGUS63 KICT 070330
FFAICT

Flood Watch
National Weather Service Wichita KS
1030 PM CDT Fri Oct 6 2017

KSZ049-050-070430-
/O.CAN.KICT.FA.A.0002.000000T0000Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saline-Rice-
Including the cities of Salina, Lyons, and Sterling
1030 PM CDT Fri Oct 6 2017

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of Central Kansas has been
cancelled.

The threat for heavy rain has ended across this area. 
Localized flooding may be ongoing as water recedes from earlier 
rainfall. Some low water crossings may be impassible in flood 
prone areas.

$$

KSZ051-052-071200-
/O.CON.KICT.FA.A.0002.000000T0000Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson-Marion-
Including the cities of McPherson, Hillsboro, Marion, and Peabody
1030 PM CDT Fri Oct 6 2017

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

The Flood Watch continues for

* a portion of Central Kansas, including the following areas, 
  Marion and McPherson. 

* Until 7 AM CDT Saturday.

* Occasional thunderstorms with locally heavy rainfall rates are 
  expected this evening into the overnight hours. Due to several 
  rounds of heavy rainfall that occurred in the past five days, 
  additional heavy rainfall tonight will result in the potential 
  for excessive runoff and flooding. 

* Potential Impacts...flooding of low-lying areas, streams, 
  creeks and a few area rivers will be possible tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in flood prone areas should be
prepared to take action should flooding develop.

&&

$$

Howerton
734 
WGUS63 KICT 070637
FFAICT

Flood Watch
National Weather Service Wichita KS
137 AM CDT Sat Oct 7 2017


KSZ051-052-070745-
/O.CAN.KICT.FA.A.0002.000000T0000Z-171007T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McPherson-Marion-
Including the cities of McPherson, Hillsboro, Marion, and Peabody
137 AM CDT Sat Oct 7 2017

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of Central Kansas has been
cancelled. Heavy rain has pushed east of the area diminishing the
flooding threat. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flood watch went out at Oct 4, 2:58 PM CDT, 12 minutes earlier.

Area forecast discussion, Oct 4, 2:58 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
258 PM CDT Wed Oct 4 2017

.SHORT TERM...(This evening through Saturday night)
Issued at 257 PM CDT Wed Oct 4 2017

A shortwave trough drifting over the central plains has resulted in
widespread showers and thunderstorms across much of the forecast
area. As the subtle trough axis passes, we should see a period of
subsidence in it's wake. This may persist into much of the evening
hours and perhaps much of the night before another round of showers
and storms develop toward morning on Thursday with continued mid lvl
waa/moisture transport within a very moist pbl with pwats around 2
inches and layer warm cloud depths exceeding 4000 meters. The
surface front is still progged to return north on Thursday although
the RAP is slower on the return when compared to the GFS and NAM. As
the front returns north, there may be a potential for some
advection fog with very moist air poised just south of the front.

A more significant mid/upper trough will move into the Rockies on
Friday. Diffluent mid/upper flow will develop downstream across the
central plains where a cold front will arrive late in the day and
into the evening hours. This front will become a focus for deep
moist convection. Moderate instability and strong deep layer shear
will bring the potential for a line of severe storms with damaging
winds and some large hail. Heavy rain may aggravate any potential
flooding problems.

Saturday...a stable post-frontal regime is anticipated as much drier
continental air overspreads the area in the wake of the front with
seasonable highs in the 70s. There may be a few lingering showers
early in the period, however dry weather is expected to prevail by
afternoon.

.LONG TERM...(Sunday through Wednesday)
Issued at 257 PM CDT Wed Oct 4 2017

A mean mid/upper trough is progged across the central
Conus as the beginning of the period with a fropa on Monday bringing
low probabilities for precipitation and another surge of cooler air.
As we move toward the middle of the week, seasonably cool
temperatures and drier air is anticipated.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1240 PM CDT Wed Oct 4 2017

Showers and isolated thunderstorms will affect mainly areas
along/east of Interstate 135 this afternoon, and far southeast
Kansas into early this evening, as a mid-level wave continues
moving east over Kansas. A frontal boundary will remain nearly
stationary through tonight, from central Missouri across
southeast Kansas, into northwest Oklahoma. Very light south-southeast
winds can be expected south of the front, and east-northeast winds
north of the front. The front is forecast to gradually lift
northward during the day Thursday with winds becoming southerly.

Widespread IFR/MVFR stratus will persist across central/eastern
Kansas this afternoon. Ceilings will likely deteriorating late
this evening/overnight, especially along/north of the front, with
areas of fog possible.

&&

.HYDROLOGY...
Issued at 257 PM CDT Wed Oct 4 2017

With the potential for additional rounds of heavy rain Thursday
night and again along the front on Friday, a flood watch will been
issued for much of central KS where some pockets of heavy rain
have already occurred. This watch will be in effect from Thursday
morning through Friday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    65  78  66  83 /  40  50  50  50
Hutchinson      62  78  66  81 /  50  60  70  70
Newton          62  77  65  80 /  50  60  60  60
ElDorado        65  77  66  82 /  50  50  50  40
Winfield-KWLD   68  78  67  83 /  40  50  30  30
Russell         58  78  63  74 /  50  50  90  70
Great Bend      59  78  64  75 /  50  50  80  60
Salina          61  79  67  78 /  70  80  90  70
McPherson       61  78  66  79 /  50  60  80  70
Coffeyville     67  78  66  83 /  40  40  20  10
Chanute         67  77  66  82 /  50  60  30  30
Iola            67  77  66  82 /  60  60  40  30
Parsons-KPPF    68  78  66  82 /  50  50  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Thursday morning through Saturday morning for
KSZ032-033-047>050.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...JMC
HYDROLOGY...MWM
Hazardous weather outlook, Oct 4, 3:56 AM CDT, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
356 AM CDT Wed Oct 4 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-050900-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
356 AM CDT Wed Oct 4 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Thunderstorms will be embedded with some of the rain showers today
and tonight with locally heavy rainfall possible. An isolated strong
storm with small hail and gusty winds will be possible this
afternoon for locations close to the Oklahoma border.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Periodic chances for thunderstorms will continue through Thursday
night with a locally strong storm and some with heavy rainfall
possible. There is a risk for strong to severe storms on Friday,
especially in the afternoon, as a cold front moves across the area.

There is a slight chance for storms late Sunday into Monday as
another cold front moves through the area. While the risk for
organized severe storms appears low, a locally strong storm will be
possible generally east of the Kansas turnpike on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Oct 4, 9:27 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
927 AM CDT WED OCT 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       ELLINWOOD               38.36N 98.58W
10/04/2017  M1.74 INCH       BARTON             KS   CO-OP OBSERVER

            24 HOUR VALUE

0700 AM     HEAVY RAIN       CLAFLIN                 38.52N 98.54W
10/04/2017  M1.85 INCH       BARTON             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

0800 AM     HEAVY RAIN       WELLINGTON              37.27N 97.40W
10/04/2017  M1.01 INCH       SUMNER             KS   CO-OP OBSERVER

            24 HOUR VALUE

&&

TVAUGHAN
Local storm report, Oct 4, 9:51 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
951 AM CDT WED OCT 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       6 W LINDSBORG           38.57N 97.79W
10/04/2017  M2.12 INCH       MCPHERSON          KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 NNE MARQUETTE         38.58N 97.82W
10/04/2017  M1.90 INCH       MCPHERSON          KS   COCORAHS

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       1 NW HOLYROOD           38.60N 98.42W
10/04/2017  M1.40 INCH       ELLSWORTH          KS   COCORAHS

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       2 ENE DORRANCE          38.86N 98.56W
10/04/2017  M1.48 INCH       RUSSELL            KS   COCORAHS

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       8 ENE GREAT BEND        38.40N 98.67W
10/04/2017  M2.51 INCH       BARTON             KS   COCORAHS

            24 HOUR TOTAL

&&

TAV

Nearby

Flood Watches in Kansas, 2017Every flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.